# SDR FDEA201504301328

- Difficulty date: April 30, 2015
- Submitted: April 30, 2015
- Operation: Air carrier
- Aircraft: N674FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 781
- Aircraft time: 250 hours, 13,722 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: A5361251920001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDCC FLOOR SUPPORT STRUCTURE UPPER SURFACE HAS CORROSION AT 4 IN & 8 IN FWD OF FRAME 15 & 6 IN FWD OF FRAME 12,  Y953.  R & R FLOOR SUPPORT IAW SRM 51-40-21 PN A5361261920001 BATCH 0002785920 CLASS A MAJOR REPAIR.
